# SDR CA040531003

- Difficulty date: May 27, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 737-7CG
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 3400010260
- Condition: Bird Ingestion
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT STRUCK ONE, POSSIBLY TWO SEAGULLS ON TAKEOFF, IMMEDIATE VIBRATION FELT.  TAKEOFF ABANDONED AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE CONDUCTED 'BIRD STRIKE INSPECTION' PER MM 05-51-18, DAMAGES FOUND AT NR 1 ENGINE FAN BLADES NR 11, 12, 13. FURTHER INSPECTION REVEALED BLADES 11 AND 12 DAMAGED BEYOND LIMITS, BLADES 11 AND 12 REPLACED IAW MM72-21-02, MATCHING BLADES ALSO REPLACED (23 AND 24).  BLADES PLATFORMS BETWEEN FAN BLADE 11 AND 12, AND 12 AND 13 REPLACED IAW MM 72-21-02.  BORESCOPE OF NR 1 ENGINE COMPLETED, NO FAULTS FOUND.  ENGINE RUNS COMPLETED, SYSTEM CHECKS SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
